Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    5
  • views
    2,138

Redness/purple Skin After 2 Months In The Regimen

Gorge M

337 views

Hello guys I am 19 years old, I have just finished my second month of the Regimen Products. I am still getting acne in my cheeks :( Is mainly in the top of both of my cheeks, I put more Treatment there to see if it goes away, but it does not, the pus that I get is not even white no more, is yellowish color really nasty, and sometimes I have the purple pimples which they are the blood coming out, I need help!!!! I hate my skin and I am spending a lot of money on the Regimen and I am not getting the results I want :/



2 Comments


Recommended Comments

Can you see a dermatologist? I think you may need more advanced medicine, maybe even antibiotics.

Share this comment


Link to comment

Can you see a dermatologist? I think you may need more advanced medicine, maybe even antibiotics.

I went to the Dermatologist all ready I spend 600$ on him in a one month period, I have no insurance so I have to pay out of pocket, so that's why I came to Acne.org,

The doctor told me he will switch me to Acutane but that is more money for me, in which I currently don't have because I am a college student :/

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×